# SDR HNAA2022020900068

- Difficulty date: February 7, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N629AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145130
- Aircraft time: 48,357 hours, 46,154 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: TO
- How discovered: V
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

PDIS  629     36-11  2706101  07FEB22  ISP  CLOSE
      HS 1 VLV FAIL MSG DURING TAKE OFF ROLL. REJECTED TAKE OFF AT 65 KTS FULL THROTTLE

FACT  07FEB22  11:24  ISP
            PERFORMED OPS TEST OF AIR BLEED SYS WITH CREW IAW AMM 36-00-00-700-803. OPS CHECK GOOD AT THIS TIME. OK FOR SERVICE
